News

The Ministry of Health has prepared new rules for obtaining medical certificates for drivers – RBK

The Ministry of Health has prepared a draft of a new procedure for obtaining a driver’s medical certificate. Writes about this “Kommersant”.

The Ministry of Health prepared new rules for medical examination (obtaining a driver’s medical certificate) back in 2019. It was planned to test candidates for chronic alcoholism using expensive CDT tests, but this idea has been criticized by Russian President Vladimir Putin. As a result, the project was sent back for revision. Since then, several versions of it have been submitted for discussion, of which the mention of the CDT study has disappeared, and the entry into force has been postponed several times (the last date is March 1, 2022).

The new version of the draft provides for a “clarification” of the procedure in terms of “laboratory tests that are proposed to be carried out in relation to risk groups, which include drivers or candidates for drivers with clinical signs of drug addiction, as well as drivers in case of returning their license after the expiration of the period of deprivation of rights.” …

In the text of the new version of the draft, as the newspaper notes, in addition to the already mentioned exclusion of CDT tests, the procedure for examining urine for the content of drugs in it is changed by the decision of the narcologist. The current procedure consists of two stages: a preliminary chemical and toxicological study (rapid tests to determine the presence in the body of opiates, cannabinoids, cocaine, barbiturate, etc.) and a laboratory study, which is carried out in case of a positive express test.

In addition, the Ministry of Health proposes to send some drivers for laboratory analysis, regardless of the result of the express test. This decision will be made by the narcologist based on the clinical picture. At the same time, three signs of drug use should be identified simultaneously, including “inadequacy of behavior, including those accompanied by a violation of social norms”, “acceleration or deceleration of the pace of thinking”, “emotional instability”, lethargy, drowsiness or agitation, pallor, dry skin , rapid or slow breathing, tachycardia or bradycardia (excessively low or high pulse), constriction or dilation of the pupils, tremors of the hands, as well as signs of “intravenous administration of substances”, including traces of injections, writes Kommersant.

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button